# SDR SWAA2022111068881

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 50,959 hours, 30,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Deformed
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR GIVES WAY AND THUMPS BETWEEN ROW 13 AND 14 / [01] REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL BETWEEN ROW 13 AND 14 IAW AMM 53-21-00 NO DEFECTS NOTED.
